# SDR SIMA20190910003

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 37,413 hours, 34,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP. C/A-REMOVED AND REPLACED SERVICE DOOR EMERGENCY LIGHT IAW AMM TASK 33-50-10-000-801-A AND 33-50-10-400-801-A. OPC GOOD. END.
